Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 29 de febrero de 2024
  

Extending automorphisms to the rational fractions field.

Título inglés Extending automorphisms to the rational fractions field.
Título español Extensión de automorfismos al campo de fracciones racionales.
Autor/es Fernández Rodríguez, Fernando ; Llerena Achutegui, Agustín
Organización Dep. Econ. Apl. Univ. Las Palmas, Las Palmas de Gran Canaria, España
Revista 0213-8743
Publicación 1991, 6 (1): 25-27, 5 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We say that a field K has the Extension Property if every automorphism of K(X) extends to an automorphism of K. J.M. Gamboa and T. Recio [2] have introduced this concept, naive in appearance, because of its crucial role in the study of homogeneity conditions in spaces of orderings of functions fields. Gamboa [1] has studied several classes of fields with this property: Algebraic extensions of the field Q of rational numbers; euclidean, algebraically closed and pythagorean fields; fields with an unique archimedean ordering. We have introduced an apparently stronger type of extension property, simplifying some techniques and broadening the results.
Clasificación UNESCO 120105
Palabras clave español Teoría de campos ; Campos ordenados ; Automorfismos ; Extensión
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es